# SDR SWIA202055498

- Difficulty date: November 20, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430343S
- Condition: Dented
- Location: Flap Vane Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP VANE LEADING EDGE IS DENTED AT WS 140 APPROXIMATELY .250 IN DIAMETER X .030 IN DEEP.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED DAMAGED LT INBOARD FLAP VANE LEADING EDGE WITH NEW SERVICEABLE PN 601R14303-43S, IAW CRJ 200 SRM 51-42-13, FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE NOTED.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
